# SDR UALA2012032201836

- Difficulty date: March 22, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 64,234 hours, 9,140 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 8220314102
- Part serial: 3757
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EIGHT HOURS IN THE FLIGHT THE AIRCRAFT LOST SATCOM, ALL HF AND DATALINK FOR 1:20 MIN.  RETURNED FOR 2 HRS THEN LOST ALL AGAIN FOR .5 HR.  ACFT WAS NORDO FOR THIS PERIOD OF TIME.  ON GROUND BOTH HF WORKS NORMAL.  ANY MSG COME ON, COULD NOT FIND ANY CAUSE OF INOP.  PULL CB AND SECURED PER PLACARD.  SATCOM ALSO INOP SEE DF871.  COULD NOT LOG INTO, AND VOICE AND DATA INOP.  BUT NO MSG COME ON, GROUND TEST PASS FOR SATCOM.  FOUND NO ANY MSG ON EICAS AND EXIST FAULT, RELACKED SDU AND COLD STARTED FOR SACOM AND SACOM TEST PASSED ON MAT BUT STILL SACOM VOICE AND DATA INOP WITH NO MSG IN EICAS, SUSPECT SDU FAULT.  RDF-T :FOUND NO ERROR FOR SATCOM SYSTEM.  BUT ALWAYS SEARCHING AND UNABLE TO USE SATCOM SYSTEM.  REPLACED SDU AGAIN-NO HELP.  REPLACED RIGHT CPM COMM PER MM, NO HELP.  CQT-  :PULLED AND COLLARED 3EA CB PER MEL PROC.
